# SDR CA000331008

- Difficulty date: March 14, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Aircraft time: 29,082 hours, 4 cycles
- Engine: Pwa PT6A27
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cooler
- Condition: Leaking
- Location: Oil System
- Part time: 124 cycles
- Component: Oil Cooler, Stwarner, 10528A
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE INSPECTION IT WAS NOTED THAT THE OIL TRANSFER LINE ON THE REAR OF THE OIL COOLER WAS LEAKING UNDER STATIC CONDITIONS.  WHEN THE UNIT WAS DRAINED IT WAS ALSO NOTED THAT THE DRAIN PLUG WAS THE INCORRECT TYPE.  THE PLUG WAS A BOLT RATHER THAN AN AN814 PLUG.
